# SDR COEA2024080206865

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N865FE
- Make and model: Cessna 208B
- Aircraft serial: 0188
- Aircraft time: 14,053 hours, 16,946 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: AE3663231B0664
- Condition: Broken
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

FLIGHT 7775, FLG - PHX   DISCREPANCY: RIGHT BRAKE FAILED ON TAXI TO RUNWAY. AIRCRAFT WAS TOWED BACK TO THE RAMP. CORRECTIVE ACTION: FOUND RIGHT BRAKE LINE BROKEN. REPLACED BOTH LEFT AND RIGHT BRAKE LINES WITH NEW. BLED BRAKE SYSTEM. OPS CHECK GOOD.
